Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Morava $K$-theory of extraspecial $2$-groups


Authors: Björn Schuster and Nobuaki Yagita
Journal: Proc. Amer. Math. Soc. 132 (2004), 1229-1239
MSC (2000): Primary 55R35, 55N20; Secondary 57T25
Published electronically: September 17, 2003
MathSciNet review: 2045443
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the Morava $K$-theory of some extraspecial 2-groups and associated compact groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55R35, 55N20, 57T25

Retrieve articles in all journals with MSC (2000): 55R35, 55N20, 57T25


Additional Information

Björn Schuster
Affiliation: FB 7 Mathematik, Bergische Universität Wuppertal, Wuppertal, Germany
Email: schuster@math.uni-wuppertal.de

Nobuaki Yagita
Affiliation: Department of Mathematics, Faculty of Education, Ibaraki University, Mito, Ibaraki, Japan
Email: yagita@mito.ipc.ibaraki.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07183-1
PII: S 0002-9939(03)07183-1
Keywords: Morava $K$-theory, extraspecial $2$-groups
Received by editor(s): November 2, 2000
Received by editor(s) in revised form: December 2, 2002
Published electronically: September 17, 2003
Communicated by: Paul Goerss
Article copyright: © Copyright 2003 American Mathematical Society